Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 107, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 24, 2012, 2:29 AM PDT. It took effect at Jul 24, 2012, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2012, 2:29 AM PDT (09:29 UTC)
- In effect from
- Jul 24, 2012, 12:00 PM PDT
- Expired
- Jul 24, 2012, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
484 WHUS76 KMTR 240929 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 229 AM PDT TUE JUL 24 2012 PZZ530-241730- /O.CAN.KMTR.SC.Y.0106.000000T0000Z-120724T1000Z/ /O.NEW.KMTR.SC.Y.0107.120724T1900Z-120725T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 229 AM PDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST TO SOUTHWEST WINDS INCREASE TO 15 TO 25 KNOTS BY MIDDAY TODAY AND CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-241030- /O.CAN.KMTR.SC.Y.0105.000000T0000Z-120724T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 229 AM PDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
550 WHUS76 KMTR 241550 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 850 AM PDT TUE JUL 24 2012 PZZ530-250000- /O.CON.KMTR.SC.Y.0107.120724T1900Z-120725T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 850 AM PDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WEST TO SOUTHWEST WINDS INCREASE TO 15 TO 25 KNOTS BY MIDDAY TODAY AND CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
858 WHUS76 KMTR 242113 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 213 PM PDT TUE JUL 24 2012 PZZ530-250400- /O.CON.KMTR.SC.Y.0107.000000T0000Z-120725T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 213 PM PDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
975 WHUS76 KMTR 250310 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 810 PM PDT TUE JUL 24 2012 PZZ530-250415- /O.CON.KMTR.SC.Y.0107.000000T0000Z-120725T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 810 PM PDT TUE JUL 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. WINDS WILL BE STRONGEST NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 10:15 PM PDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 23, 10:15 PM PDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1015 PM PDT MON JUL 23 2012
.DISCUSSION...AS OF 9:00 PM PDT MONDAY...A WEAK UPPER LEVEL LOW
MOVED THROUGH THE AREA TODAY BRINGING GENERALLY COOLER
TEMPERATURES TO THE AREA. THE LOW DREW MONSOONAL MOISTURE FURTHER
WEST AND A FEW THUNDERSTORMS POPPED UP IN THE CENTRAL VALLEY THIS
MORNING. THE LOW WILL MOVE NORTHEAST TONIGHT TAKING THE MOISTURE
WITH IT. MARINE LAYER IS AROUND 2000 FEET DEEP AND LOW CLOUDS WILL
BE SPREADING INLAND OVERNIGHT.
WITH THE LOW OUT OF THE AREA TEMPERATURES MAY BE SLIGHTLY WARMER
ON TUESDAY BUT WILL STILL BE NEAR NORMAL FOR THIS TIME OF YEAR.
LITTLE CHANGE IN THE LONG RANGE AS THE SYNOPTIC PATTERN WILL
REMAIN UNCHANGED THE REST OF THE WEEK. A WEAK UPPER LEVEL TROUGH
WILL REMAIN OFF THE WEST COAST WHILE THE UPPER HIGH REMAINS OVER
TEXAS AND OKLAHOMA. THE MARINE LAYER WILL CONTINUE TO BE FAIRLY
DEEP WITH LOW CLOUDS SPREADING INTO THE COASTAL VALLEYS NIGHTS AND
MORNINGS. NO REAL HEATWAVES ARE EXPECTED.
&&
.AVIATION...AS OF 10:15 PM PDT MONDAY...STRATUS HAS FILLED IN ALONG
THE COAST PER RECENT SATELLITE IMAGERY. KMRY AND KSNS REPORT MVFR
CEILINGS BUT EXPECTED TO LOWER TO IFR OVERNIGHT. ONSHORE WINDS
WILL NUDGE STRATUS INLAND OVERNIGHT.
VICINITY OF KSFO...VFR SHOULD CONTINUE FOR A FEW MORE HOURS TIL
AROUND 10Z. IFR IS FORECAST AT 10Z. CLOUDS ARE FORECAST TO SCATTER
OUT BY 17Z TUESDAY.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR TO IFR FORECAST TONIGHT. LOW
CLOUDS SCATTER OUT TUESDAY MORNING. VFR FORECAST TUESDAY AFTERNOON.
&&
.FIRE WEATHER...LIGHTNING THREAT SHOULD REMAIN EAST OF CENTRAL
COAST WITH SOME CUMULUS BUILDUPS POSSIBLE OVER EASTERN MOUNTAINS
OF BAY AREA AND NAPA COUNTY EARLY THIS MORNING. THE COASTAL UPPER
LOW WILL WEAKEN AND TRACK SLOWLY INLAND TODAY AND THE AIRMASS
SHOULD STABILIZE FURTHER. MARINE LAYER TO REMAIN INTACT RANGING
FROM 1000 TO 1500 FEET AND POSSIBLY LOWERING SLIGHTLY TUESDAY AND
EARLY WEDNESDAY. EXPECT POOR RH RECOVERY ABOVE THE MARINE
LAYER...BUT SOME IMPROVEMENT LATER IN THE WEEK WITH DEEPER MARINE
LAYER POSSIBLE. STRONGER MARINE PUSH TODAY AND TONIGHT WITH SHIFT
TO SOUTHERLY SURFACE FLOW WILL BRING COOLING AND HIGHER HUMIDITY
TO NORTH BAY OVER NEXT 24 HOURS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...SF BAY UNTIL 3 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 3 AM
&&
PUBLIC FORECAST: W PI
AVIATION/MARINE: CANEPANearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.